# SDR UALA2013041502554

- Difficulty date: April 13, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 66,196 hours, 24,479 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1622
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE SKIN DENTED AT S 1622 ABOVE S19R.  EVALUATED DENT PER SRM 53-00-01, FIG 101 AND FOUND TO BE WITHIN LIMITS.   DENT HFEC INSPECTED, NO CRACKS.  INSTALLED INTERIM REPAIR IAW ECRA 5330-04512.
